# SDR ASAA0946551

- Difficulty date: August 13, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER LOWER SURFACE HAS 5 DENTS JUST AFT OF OUTBOARD END.  REMOVED DAMAGED AREA, FABRICATED REPAIR PART, BONDED REPAIR.
